Alert archive / Wisconsin / High Wind Warnings in 2022

High Wind Warning 1, NWS Green Bay, WI

October 17, 2022Door County, Wisconsin

NWS Green Bay, WI issued this high wind warning at Oct 17, 2022, 2:13 PM CDT for Door County, Wisconsin. It took effect at Oct 18, 2022, 1:00 AM CDT. It was in force for 18 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 17, 2022, 2:13 PM CDT (19:13 UTC)
In effect from
Oct 18, 2022, 1:00 AM CDT
Expired
Oct 18, 2022, 7:00 PM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 12:00 PM CDTNON-TSTM WND GST 54Gills Rock, WIMEASURED AT NPDW3.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WWUS73 KGRB 171913
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
213 PM CDT Mon Oct 17 2022

WIZ022-180315-
/O.NEW.KGRB.HW.W.0001.221018T0600Z-221018T2100Z/
/O.EXT.KGRB.WI.Y.0007.000000T0000Z-221018T0600Z/
Door-
Including the cities of Fish Creek, Sister Bay, and Sturgeon Bay
213 PM CDT Mon Oct 17 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM CDT TUESDAY...

* WHAT...For the Wind Advisory, north winds 25 to 30 mph with gusts 
  up to 45 mph. For the High Wind Warning, northwest winds 25 to 35 
  mph with gusts up to 55 mph expected.

* WHERE...Door County.

* WHEN...For the Wind Advisory, until 1 AM CDT Tuesday. For the High 
  Wind Warning, from 1 AM to 4 PM CDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest gusts will be around Death's 
  Door and Washington Island of Door county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Uhlmann
5 follow-up statements
980 
WWUS73 KGRB 171918
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
218 PM CDT Mon Oct 17 2022

WIZ022-180330-
/O.CON.KGRB.HW.W.0001.221018T0600Z-221018T2100Z/
/O.CON.KGRB.WI.Y.0007.000000T0000Z-221018T0600Z/
Door-
Including the cities of Fish Creek, Sister Bay, and Sturgeon Bay
218 PM CDT Mon Oct 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT 
TUESDAY...

* WHAT...For the Wind Advisory, north winds 25 to 30 mph with gusts 
  up to 45 mph. For the High Wind Warning, northwest winds 25 to 35 
  mph with gusts up to 60 mph expected.

* WHERE...Door County.

* WHEN...For the Wind Advisory, until 1 AM CDT Tuesday. For the High 
  Wind Warning, from 1 AM to 4 PM CDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The highest gusts will be along the bayside 
  of Door County, especially near Death's Door and Washington Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Uhlmann
231 
WWUS73 KGRB 180259
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
959 PM CDT Mon Oct 17 2022

WIZ022-181100-
/O.CON.KGRB.HW.W.0001.221018T0600Z-221018T2100Z/
/O.CON.KGRB.WI.Y.0007.000000T0000Z-221018T0600Z/
Door-
Including the cities of Sister Bay, Sturgeon Bay, and Fish Creek
959 PM CDT Mon Oct 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT 
TUESDAY...

* WHAT...For the Wind Advisory, northwest winds 25 to 30 mph with 
  gusts up to 45 mph. For the High Wind Warning, northwest winds 25 
  to 35 mph with gusts up to 55 mph expected.

* WHERE...Door County.

* WHEN...For the Wind Advisory, until 1 AM CDT Tuesday. For the High 
  Wind Warning, from 1 AM to 4 PM CDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

RDM
234 
WWUS73 KGRB 180831
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
331 AM CDT Tue Oct 18 2022

WIZ022-181645-
/O.EXT.KGRB.HW.W.0001.000000T0000Z-221019T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
331 AM CDT Tue Oct 18 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Door County.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines, especially those with leaves. Power outages are likely. 
  Travel will be difficult, especially for high profile vehicles. 
  Secure outdoor objects.

$$

WIZ012-013-039-040-050-073-074-181645-
/O.NEW.KGRB.WI.Y.0008.221018T0831Z-221019T0000Z/
Florence-Northern Marinette County-Brown-Kewaunee-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Oconto, Niagara, Luxemburg, Middle Inlet,
Aurora, Sobieski, Kewaunee, Harmony, Green Bay, Porterfield,
Loomis, Pensaukee, Little Suamico, Spread Eagle, Two Rivers,
Peshtigo, High Falls Reservoir, Brookside, Crivitz, Commonwealth,
Manitowoc, and Wausaukee
331 AM CDT Tue Oct 18 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...Manitowoc, Brown, Florence, Kewaunee, Northern Marinette 
  County, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, especially those with leaves, and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
392 
WWUS73 KGRB 181534
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1034 AM CDT Tue Oct 18 2022

WIZ022-190000-
/O.CON.KGRB.HW.W.0001.000000T0000Z-221019T0000Z/
Door-
Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek
1034 AM CDT Tue Oct 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts to 50 to 60 mph 
  expected. The highest gusts will occur over northern Door County.

* WHERE...Door County.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause damage to trees and power lines, 
  and cause localized power outages, especially in northern Door 
  County. Travel will be hazardous for high profile vehicles.

$$

WIZ012-013-039-040-050-073-074-190000-
/O.CON.KGRB.WI.Y.0008.000000T0000Z-221019T0000Z/
Florence-Northern Marinette County-Brown-Kewaunee-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sobieski, Oconto, Pensaukee, Luxemburg,
Wausaukee, Niagara, Crivitz, High Falls Reservoir, Two Rivers,
Kewaunee, Aurora, Little Suamico, Spread Eagle, Middle Inlet,
Commonwealth, Brookside, Manitowoc, Harmony, Green Bay, Peshtigo,
Loomis, and Porterfield
1034 AM CDT Tue Oct 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Manitowoc, Brown, Florence, Kewaunee, Northern Marinette 
  County, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
558 
WWUS73 KGRB 181957
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
257 PM CDT Tue Oct 18 2022

WIZ022-190000-
/O.CON.KGRB.HW.W.0001.000000T0000Z-221019T0000Z/
Door-
Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek
257 PM CDT Tue Oct 18 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts to 45 to 55 mph 
  expected. The highest gusts will occur over northern Door County.

* WHERE...Door County.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds may cause minor damage to trees and power 
  lines, and cause localized power outages in northern Door County. 
  Travel will be hazardous for high profile vehicles.

$$

WIZ012-013-039-040-050-073-074-190000-
/O.CON.KGRB.WI.Y.0008.000000T0000Z-221019T0000Z/
Florence-Northern Marinette County-Brown-Kewaunee-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sobieski, Oconto, Pensaukee, Luxemburg,
Wausaukee, Niagara, Crivitz, High Falls Reservoir, Two Rivers,
Kewaunee, Aurora, Little Suamico, Spread Eagle, Middle Inlet,
Commonwealth, Brookside, Manitowoc, Harmony, Green Bay, Peshtigo,
Loomis, and Porterfield
257 PM CDT Tue Oct 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts to 35 to 45 mph.

* WHERE...Manitowoc, Brown, Florence, Kewaunee, Northern Marinette 
  County, Southern Marinette County, and Southern Oconto County 
  Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in localized power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this high wind warning went out at Oct 17, 12:56 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 17, 12:56 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1256 PM CDT Mon Oct 17 2022

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 524 AM CDT Mon Oct 17 2022

A significant early-season snow in the Lake Superior snowbelt
today, otherwise windy and colder with scattered rain and snow
showers for the start of the work week. Chilly through most of the
week, then turning much warmer by next weekend.

A highly amplified western ridge/eastern trough pattern across
North America will persist through most of the week. That will be
followed by a rapid transition to a western trough/eastern ridge
configuration by next weekend.

Temperatures will remain below normal through most of the
week and then warm sharply, to considerably above normal by the
weekend. Precipitation will be below normal, with amounts perhaps
approaching normal in the Lake Superior snowbelt. A much wetter
regime is likely to develop just beyond the end of the period,
once the SW flow becomes established and has time to advect gulf
moisture into the region.
&&

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 524 AM CDT Mon Oct 17 2022

Thus far have received a little less snow in the snowbelt than
originally expected. Webcams suggest an inch or two has
accumulated on grassy areas, with not much on the pavement thus
far. It was also a rather wet snow and appeared to be sticking to
the trees. Temperatures continue to slowly edge down, with KARV
and KD25 now just below freezing and KLNL and KEGV right at 32F.
So expect accumulation will start to occur more readily on
pavement during the next several hours.

KMQT/KDLH and KGRB radar returns thus far indicated this has been
more of a large scale snow event with areas of SHSN being
augmented by the lake rather than a pure lake-effect event with
distinct mesoscale banding. Large scale QG forcing was pulling off
to the east, but the area was still in the LFQ of an intense
upper speed max digging SSE into MN. Suspect the trend will be for
a little more mesoscale organization to begin occurring this
morning. But then 925-700 mb flow across Lake Superior has backed
NNE. That will be less favorable for organized banding to reach
and remain over NW Vilas County, but more favorable for some bands
to reach NE Vilas county. The models have generally shifted the
max additional QPF into the NE part of the county, and
restructured the QPF/SnowAmt grids to follow along. Temperatures
remaining near/just below freezing may limit the blowing and
drifting potential later today as winds continue to increase. So
overall the event does not look quite as significant as it did
yesterday, there still seems to be enough potential for a
substantial travel impact later today to keep the warning for
Vilas intact. The day shift can reevaluate the situation later
this morning and back down to an advisory if conditions do not
worsen from what they area now.

The shift east of the additional QPF suggested more snow will
fall in western Florence County, so added them to the advisory.
But eastern areas may not see as much as BL temps in the KIMT
area will support more of a mix through the day.

As far as the WI.Y is concerned, the strongest winds look to move
through late tonight into Tuesday. Winds will also diminish more
slowly Tuesday evening. So extended the GL.W and WI.Y until
midnight (05Z/19). Also upped peak gusts to around 50 mph, with
the best potential for those across the northern Door/Washington
Island area.

Otherwise, gradually shifted PoPs to confine them mainly in the N
and far E with time as the large scale forcing decreases and
precipitation takes on more of a pure lake-effect pattern. But
continued to have a large buffer zone of RW--/SW-- west of the
main areas of showers as it should be pretty easy to get light
precipitation in the cold, unstable flow across the area. A piece
of energy wrapping around the western flank of the system may
drive somewhat heavier showers back into eastern Wisconsin Tuesday
afternoon, so covered that with chance PoPs.

.LONG TERM...Tuesday Night Through Sunday
Issued at 319 AM CDT Mon Oct 17 2022

Main forecast focus remain at the beginning of the period with the
end of the lake effect snow showers and strong winds. Period of
drier/less windy conditions are then expected for the rest of the
work week.

Tuesday night and Wednesday...
A few lingering snow showers are possible over the far north into
Tuesday evening, however drier air advecting into the region,
coupled with a diminishing cyclonic flow, should keep mainly dry
conditions over northeast WI. Still a bit on the blustery side
over eastern WI as the pressure gradient remains tight between
strong low pressure over the eastern Great Lakes and high pressure
over the central CONUS. Under partly to mostly cloudy skies, min
temperatures to be in the middle to upper 20s central WI, upper
20s to lower 30s eastern WI. The expansive upper-level low to our
east is forecast to rotate northward into eastern Ontario on
Wednesday and may throw some clouds all the way back into parts of
northeast WI. Any precipitation would remain to our east and
west-northwest winds will not be nearly as strong as previous
days. Even a little sunshine would help with temperatures, but
readings to remain below normal by mid-October standards. Max
temperatures to be in the upper 30s to lower 40s north, mainly
middle 40s south.

Wednesday night and Thursday...
Majority of models continue to slowly lift this system northward
toward Hudson Bay Wednesday night with a weak cold front dropping
southeast through WI. The exception is the NAM which retrogrades
the upper low southward back into the Great Lakes and actually
reintroduces precipitation into the forecast. Prefer the majority
solution here and keep the forecast dry even with the passage of
the cold front with limited moisture available. Min temperatures
to be in the upper 20s to lower 30s. A weakening surface ridge is
forecast to move into southern sections of the Great Lakes on
Thursday and back the winds more to the west-southwest. Onset of
modest WAA, coupled with partly sunny skies, should start a
warming trend that will continue into the weekend. For Thursday,
max temperatures to be in the middle to upper 40s north, upper 40s
to lower 50s south.

Thursday night and Friday...
After a quiet Thursday night with southwest winds continuing to
pull warmer air into the region, models agree on the passage of a
cold front on Friday. Much like it predecessor, moisture is
severely lacking ahead of this front, thus no precipitation is
anticipated. Max temperatures for Friday to go above normal with
readings in the middle to upper 50s north, upper 50s to lower 60s
south.

Friday night through Sunday...
This cold front is forecast to stall to our south Friday night and
begin to lift back north as a warm front on Saturday. The exact
location of the warm front will ultimately determine how warm
northeast WI can get on Saturday. Persistent WAA should at least
bring max temperatures Saturday to around 60 degrees north/near
Lake MI, lower to middle 60s south. Models show an eastward moving
mid-level shortwave trough across the northern Rockies on Sunday
with a deepening area of low pressure over the northern/central
Plains. A tightening pressure gradient into the western Great
Lakes will provide for a blustery south wind with gusts likely
over 25 mph. These south winds will not only pull warmer air into
WI, but also low-level moisture as PW values climb to around 1
inch. If enough moisture can reach northeast WI, cannot rule out a
few showers by Sunday afternoon. If we can keep enough sun, max
temperatures could reach the lower 60s near Lake MI, middle to
upper 60s north and upper 60s to around 70 degrees central/east-
central WI.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1256 PM CDT Mon Oct 17 2022

With the upper disturbance out of the region, snow showers are
expected to end for most of the area. The only areas that could
still see some sporadic snow through the evening will be the far
north including RHI and along the lakeshore for MTW. Lingering
MVFR/VFR ceilings will then accompany us through most of the
remaining period.

Winds are expected to become strong across the area tonight
through Tuesday, with gusts around 30 knots for most, which may
bring some crosswind considerations to the region.
&&

.MARINE...
Issued at 319 AM CDT Mon Oct 17 2022

Combination of a tight pressure gradient and strong cold air
advection will bring blustery conditions to the region today
through Tuesday. Winds are expected to gust into the 35 to 45 knot
range through at least Tuesday evening, therefore a Gale Warning
remains in effect for both the Bay and the nearshore waters of
Lake Michigan.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 7 PM CDT this evening for WIZ005.

Winter Weather Advisory until 7 PM CDT this evening for
WIZ010>012.

Wind Advisory until midnight CDT Tuesday night for WIZ022.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Uhlmann
MARINE.........Kallas
Hazardous weather outlook, Oct 17, 4:39 AM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
439 AM CDT Mon Oct 17 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
439 AM CDT Mon Oct 17 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel conditions are expected today across northern
Wisconsin as the lake-effect snow showers continue.

Strong north to northwest winds will continue over the Door
Peninsula today and tonight, resulting in hazardous travel
conditions for high-profile vehicles. Some power outages are also
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northwest winds will continue over the Door Peninsula
Tuesday into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall measurements to the
National Weather Service in Green Bay. Spotters are also requested
to report any wind gusts over 40 mph, wind damage, or power
outages.

LMZ521-522-541>543-180945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
439 AM CDT Mon Oct 17 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

North to northwest gales will continue today through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Northwest gales are expected to persist Tuesday into Tuesday night.

Skowronski/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 3:09 PM CDTGale WarningGRB36 hr
Oct 17, 3:09 PM CDTStorm WarningGRB28 hr

Nearby

High Wind Warnings in Wisconsin, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.